# SDR CALA2013031800165

- Difficulty date: March 18, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 47,150 hours, 24,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CHARGER INOPERATIVE BS 626.  REPLACED CHARGER IAW MM 33-51-51-962-016.  OPS CHECKED GOOD.
